Numbness in the nether regions please help

  1. Registered User
    MadBrit's Avatar
    Stats
    6'0"  225 lbs.
    Join Date
    Oct 2012
    Posts
    1
    Answers
    0

    Numbness in the nether regions please help


    What's up is this. I did an epi cycle about 8 months ago. 4 week cycle and had pretty good results then started PCT with a SERM. The SERM was legit, but I had some pretty serious side effects from it. I almost went to the hospital at one point because I thought I was having a heart attack so I stopped taking the SERM 4 days into PCT. I switched to some over the counter stuff. After the cycle was up I had some slight erectile dysfunction but that went away pretty fast but I have only about 50% of the feeling left in my penis now. I thought this was temporary and the feeling would come back but it isn't. What should I do? Is this permanent?

  2. Registered User
    Rhadam's Avatar
    Stats
    6'0"  196 lbs.
    Join Date
    Dec 2010
    Posts
    2,589
    Answers
    1


    Uh considering the penis has nothing to do with steroids and hormone production this seems like a non cycle related issue. I'd see a doctor bro.
    ~ Serious Nutrition Solutions ~
    Revolutionizing Nutrition, AND your body!
    Rhadam [@] seriousnutritionsolutions.com
  3. Registered User
    survey's Avatar
    Stats
    5'10"  218 lbs.
    Join Date
    Jun 2011
    Posts
    110
    Answers
    0


    Quote Originally Posted by Rhadam
    Uh considering the penis has nothing to do with steroids and hormone production this seems like a non cycle related issue. I'd see a doctor bro.
    Wow. Really? But ed is a side effect. So phs still affect the penis.
    Get free gift cards for supplements by using this search engine. Seriously. --PM me for link--
    •   
       

  4. Registered User
    Rhadam's Avatar
    Stats
    6'0"  196 lbs.
    Join Date
    Dec 2010
    Posts
    2,589
    Answers
    1


    Quote Originally Posted by survey View Post
    Wow. Really? But ed is a side effect. So phs still affect the penis.
    Ya bro, i prescribe 1ml Arimidex ED and Reversitol for 4 weeks that should clear up his numbness.

    Seriously though OP, see a doctor not a forum of bro doctors.
    ~ Serious Nutrition Solutions ~
    Revolutionizing Nutrition, AND your body!
    Rhadam [@] seriousnutritionsolutions.com
  5. Registered User
    srblan's Avatar
    Join Date
    Sep 2005
    Age
    35
    Posts
    429
    Answers
    0


    Quote Originally Posted by survey

    Wow. Really? But ed is a side effect. So phs still affect the penis.
    Kinda, they affect the libido - prolactin kills it, and low hormone levels hurt it too. It's not a mechanical issue, though.
  6. Registered User
    chris223's Avatar
    Stats
    5'11"  225 lbs.
    Join Date
    Jun 2007
    Posts
    598
    Answers
    0


    Quote Originally Posted by survey

    Wow. Really? But ed is a side effect. So phs still affect the penis.
    ED is a hormonal issue, not an issue with the actual penis. This guy's problem is with his actual penis. OP, as was already said, go see a doctor.
  •   

      
     

Similar Forum Threads

  1. Back in the Saddle, a little help please!!
    By nelson1919 in forum Supplements
    Replies: 6
    Last Post: 01-09-2008, 11:42 PM
  2. Replies: 9
    Last Post: 03-31-2006, 06:13 PM
  3. Replies: 4
    Last Post: 03-29-2006, 01:34 PM
  4. Pain in the wrist - Cissus will help?
    By Rage (SoCal) in forum Supplements
    Replies: 10
    Last Post: 02-02-2006, 04:07 PM
  5. I know you men are the best, so please help :)
    By dat_man in forum Anabolics
    Replies: 19
    Last Post: 06-22-2004, 07:50 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in